Immune checkpoint inhibitor (ICI)-associated cardiotoxicity is a rare immune-related adverse event with high mortality. In recent years, more and more reports were reported. It is urgent to improve understanding and management. Cardiac toxicity often occurs in the early stage after ICI treatment, and its clinical manifestations are diverse and nonspecific, and its pathogenesis is still unclear. Among them, the incidence of immune myocarditis is more than 1%, which can be manifested as fulminant, acute or chronic. Some asymptomatic patients may experience an incubation period to develop acute or fulminant myocarditis, and the mortality of myocarditis can be as high as 50%. Regular monitoring of cardiac biomarkers and ECG is helpful for early diagnosis. Myocardial and endocardial biopsy is the gold standard for diagnosis. Immune myocarditis is sensitive to glucocorticoid. The use of glucocorticoid should be early and sufficient. Asymptomatic myocarditis often has a good outcome if treated in time. The cardiologist’s assistance in diagnosis and treatment is helpful to improve the prognosis.
Immune checkpoint inhibitor; Myocarditis; Cardiac biomarker; Glucocorticoid